# SDR REXA2020030200257

- Difficulty date: February 25, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N299PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15299
- Aircraft time: 15,136 hours, 10,564 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Access Panel
- Part number: CC670141771
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"PART RACKS: WEAR ACCESS PANEL NBR 584EB AT LH INBD FLAP (SM).
""ACCESS PANEL 584EB WAS REPLACED FOR A ONE NEW P/N CC670-14177-1 PER CRJ900 SRM 57-52-01-001-001-A01 ITEM.10                                 
"
